# SDR 2001UALA00686

- Difficulty date: May 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 34,301 hours, 24,184 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLIP CRACKED. STA 178 LBL 28 WL 207 REPLACED CLIP.
